# SDR DALA108749995

- Difficulty date: April 25, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 88,535 hours, 80,089 cycles
- Engine: Pwa JT8D1
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK FOUND LAST 4 SEAT EMERGENCY TRACK LIGHTS INOP.  MX FOUND FUSE BLOWN IN BATTERY PACK.  REPLACED FUSE AND OPS CHECK OF LIGHTS IS NOW GOOD IAW AMM 33-51-04.
